Open Access Repository

Items where Author is "Wang, JG"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Liu, J, Wang, JG, Gao, F, Ju, W and Wang, X ORCID: 0000-0003-4293-7523 2018 , 'Analytical solutions for shale gas productivity of a multiple-fractured horizontal well based on a diffusion model' , Arabian Journal of Science and Engineering, vol. 43, no. 5 , pp. 2563-2579 , doi: 10.1007/s13369-017-2824-4.

Wang, Huimin, Wang, JG, Gao, F and Wang, X ORCID: 0000-0003-4293-7523 2018 , 'A two-phase flowback model for multiscale diffusion and flow in fractured shale gas reservoirs' , Geofluids, vol. 2018 , pp. 1-15 , doi: 10.1155/2018/5910437.

Wang, Huimin, Wang, JG, Wang, X ORCID: 0000-0003-4293-7523 and Dou, F 2019 , 'Interaction of shale gas recovery and moisture transport in post two-phase flowback stage' , Journal of Natural Gas Science & Engineering, vol. 68 , pp. 1-12 , doi: 10.1016/j.jngse.2019.05.010.

Wang, JG, Hu, B, Wu, D, Dou, F and Wang, X ORCID: 0000-0003-4293-7523 2019 , 'A multiscale fractal transport model with multilayer sorption and effective porosity effects' , Transport in Porous Media , pp. 1-27 , doi: 10.1007/s11242-019-01276-0.

Zhang, X, Wang, JG, Wang, X ORCID: 0000-0003-4293-7523 and Gao, F 2019 , 'Numerical simulations on the front motion of water permeation into anisotropic porous media' , Geofluids Online, vol. 2019 , pp. 1-13 , doi: 10.1155/2019/7692490.

This list was generated on Sun May 9 01:56:44 2021 AEST.
TOP